# SDR PAZ2002F00001

- Difficulty date: April 2, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N441CJ
- Make and model: Cessna 441
- Aircraft serial: 4410117
- System (JASC): 2822 · Fuel Boost Pump
- Part: Wire
- Part number: 57181061
- Condition: Chafed
- Location: Rt Boost Pump
- Part time: 7,403 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRING TO RIGHT AUXILIARY BOOST PUMP CHAFING ON BOOST PUMP HOUSING AND DAMAGING THE INSULATION OF THE WIRING.  FABRICATE A SHEATH FOR THE WIRE BUNDLE TO PROTECT IT FROM CHAFFING DAMAGE.
